# SDR AALA201712089022

- Difficulty date: December 7, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 52,246 hours, 24,799 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. AIRCRAFT RIGHT SIDE OVER WING EMERGENCY EXIT COVER FELL OFF. REINSTALLED SLIDE ARM COVER PER AMM 52-73-21.
